# SDR SWAA2016122010696

- Difficulty date: December 16, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 51,417 hours, 29,762 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3818001005
- Part serial: 7211
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, DURING APPROACH SELECTED FLAPS TO 15* LEADING EDGE FLAP TRANSIT LIGHT REMAINED ILLUMINATED OVERHEAD SHOWED PARTIAL EXTENSION DURING GO AROUND SLATS FULLY EXTENDED.  R&R NR 6 LEADING EDGE SLAT ACTUATOR PER AMM.
